# SDR SWAA2014092932349

- Difficulty date: September 23, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 51,022 hours, 29,837 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Relay
- Part number: 1030001001
- Part serial: 2105
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION ON TAKEOFF ROLL AT 122DTS BOTH CTR PUMP LOW PRESS LIGHTS ILLUMINATED.  R & R LT UFI RELAY IAW MM.
